Aa
Aa
A
A
A
Close
1324852 tn?1274769339

Miistake, misread, 18 years old, asprin...

Hi, I am 18 years old, and I try to do anything now in order to give myself a healthier future after finding out I have High blood pressure(or borderline). I've read only a little bit on Asprin, and about how it helps people with their cardio, so I put myself on the daily asprin without any knowledge on long term affects. I did not tell my doctor, which I am suppose to, and I feel I made a big mistake. I weigh 130 and I am 5ft 6in and started the aspirin intake about a couple of weeks ago. I was taking 325mg of aspirin every night, and understand now that it is rough on the stomach and causes all sorts of problems, ulcers etc. I need to know more bout this, and I have no addiction or anything. I wan't to know if it is safe to just STOP using it, and what I should do to prevent bleeding etc. or if I should just find my way to a doc. I have no side affects known to me yet, other than feeling light headed at times and having sharp head pains, which I've had before. Please if somebody could help me with this. Like I said, I am 18 with no knowledge on health issues. Thanks...
4 Responses
Avatar universal
hello,I am a medical graduated student from anhui province in china , my mayor is the heart physician disease .after reading you question ,first of all,I suppose that Asprin is not the first choice for the high blood pressure and the cardiec disease,It is just the secondary drug ,Aspin aslo can cause a serious of stomachache and bleeding.secendly
diet is very important for you health :low fat ,low salt ,and do more exercise as possible
as you can .last I think it is very import for you to see a doctor or a consultant that make
sure what is you probrem you have and make a clear diagnose for you next step cure.
1144520 tn?1277115601
don't drink alcohol or eat acidic food for a while after quitting the aspirin.
about quitting the aspirin "cold turkey" -ask ur doc to be sure.

212161 tn?1599427282
stop taking the 325 mg and go to the 81 mg much better for tummy.
367994 tn?1304953593
There is a medically coated aspirin that helps avoid any excessive problems with stomach ulcers, etc.  As heartflutter...states, I went from 325 mg to 81 mg, and I have read that is as effective for heart issues as the 325 mg.
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.